# SDR AALA202112216551

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A300*
- Aircraft serial: 6407
- Aircraft time: 17,455 hours, 7,220 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUND: ABORTED TAKE OFF BELOW 30 KNOTS DUE TO ENGINE #1 COMPRESSOR VANE ECAM FAULT. RETURNED TO GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
